Journal article icon

Journal article

Prolongation of the QTc interval in African children treated for falciparum malaria

Publication status:
Published

Actions


Authors


Journal:
AMERICAN JOURNAL OF TROPICAL MEDICINE AND HYGIENE
Volume:
59
Issue:
4
Pages:
503-503
Publication date:
1998-10-01
ISSN:
0002-9637
Source identifiers:
15184
Pubs id:
pubs:15184
UUID:
uuid:d7ef32b8-60a5-4f61-9ba3-f6ee0c292675
Local pid:
pubs:15184
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP